Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Noticed swelling on face especially under eyes. Started Cymbalata. Taken Vicodin for pain. Have high liver levels. What to do?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5580 Questions
I just started Cymbalata and notice swelling on my face under eyes particularly should I stop it and is that deadly
Posted Fri, 21 Jun 2013 in Medicines and Side Effects
Answered by Dr. Ivan R. Rommstein 38 minutes later
Hi and welcome to XXXXXXX

Thank you for your query.

You should stop it of course. Swelling of the eyelids or around the eyes is relatively common side effect and of course this is almost always benign and won’t cause any serious consequences. But you just need to be cautious and watch for some signs in next 24 hours such as breathing difficulties, nausea, vomiting, dizziness or heart palpitations. If you notice any of this, go to hospital. I don’t think it is necessary to take anti-allergic drug at this point, but if this swelling lasts for more than 2-3 days you should ask your GP about these drugs. And, don’t take Cymbalta ever again, take some other similar antidepressant instead of it.

Wish you good health. If you have any questions I will be glad to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor